Alert archive / North Carolina / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 139, NWS Raleigh, NC

July 10, 2014Franklin County, Nash County, Warren County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jul 10, 2014, 1:28 PM EDT for Franklin County, Nash County, Warren County, North Carolina. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 10, 2014, 1:28 PM EDT (17:28 UTC)
Expired
Jul 10, 2014, 2:15 PM EDT
In force
47 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon

Counties Franklin County, NC, Nash County, NC, Warren County, NC

The radar

The Raleigh/Durham radar (KRAX), 63 km from the middle of the area, began a volume at 17:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 5.5 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2014-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 340 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2014-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
340 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1039 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 12:50 PM EDT, 38 minutes earlier.

Area forecast discussion, Jul 10, 12:50 PM EDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
1250 PM EDT THU JUL 10 2014

.SYNOPSIS...A WEAKENING COLD FRONT WILL SHIFT THROUGH THE REGION
THROUGH TONIGHT... THEN MOVE TOWARD THE COAST FRIDAY. WEAK HIGH
PRESSURE WILL SETTLE OVER THE REGION SATURDAY INTO SUNDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 1000 AM THURSDAY...

REST OF TODAY: STILL LOOKS QUITE WET FOR MOST... ESPECIALLY
ALONG/EAST OF HIGHWAY 1 THIS AFTERNOON/EVENING. CONFLUENT SSW FLOW
ALOFT AHEAD OF A MID LEVEL SHEAR AXIS SITTING JUST TO OUR WEST WILL
CONTINUE TO DRAW POCKETS OF SRN STREAM VORTICITY ACROSS NC... AND
THESE COMBINED WITH WEAK HEIGHT FALLS AND NRN-STREAM-ROOTED ENERGY
HAVE TRIGGERED SCATTERED SHOWERS OVER MUCH OF THE PIEDMONT THIS
MORNING. WE'RE ALSO SEEING ENHANCED FORCING FOR ASCENT WITHIN THE
RIGHT ENTRANCE REGION OF THE 100+ KT UPPER JET CORE CENTERED OVER
THE NORTHEAST STATES. THIS WILL HOLD OVER THE REGION TODAY... AS A
WEAK 850 MB TROUGH EASES OVERHEAD FROM THE WEST... WITHIN A MOIST
COLUMN (PW VALUES OVER 1.6 INCHES AND PROJECTED TO RISE FURTHER).
EXPECT CONVECTIVE GROWTH TO BE FOCUSED OVER CENTRAL/ERN CWA NEAR
DIFFERENTIAL HEATING AND OTHER SUBTLE BOUNDARIES... WITH THE BEST
COVERAGE (NUMEROUS TO CATEGORICAL) ALONG/EAST OF HIGHWAY 1. BASED ON
MODEST CONTRIBUTION TO LIFT BY DYNAMIC FEATURES (INCLUDING
IMPRESSIVE-FOR-JULY CYCLONIC WINDS OF 30-40 KTS AT 500 MB) AND
EXPECTED MODERATE INSTABILITY (GFS MUCAPE OF 1000-2000 J/KG)... AN
ISOLATED STORM OR TWO COULD BECOME STRONG WITH DAMAGING WIND GUSTS
AS THE MAIN THREAT... ALONG WITH HEAVY DOWNPOURS AND TRAINING
ECHOES. (FORECAST CAPE AT -10C TO -30C IS MARGINAL GIVEN THE
SOMEWHAT MILD MID LEVELS... BUT A FEW HAIL OCCURRENCES ARE ALSO
POSSIBLE TODAY.) EXPECT GENERALLY MOSTLY CLOUDY SKIES WITH HIGHS 85-
91... AS THE MORNING CLOUD COVER OVER THE NORTHWEST HELPS TO TEMPER
HEATING. -GIH

TONIGHT...SCATTERED CONVECTION WILL BE MAINLY CONFINED TO THE
COASTAL PLAIN AS THE MID LEVEL SHEAR AXIS DRIFTS SLOWLY E-SE. MIN
TEMPS UPPER 60S NW TO LOWER 70S SE. -WSS

&&

.SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/...
AS OF 340 AM THURSDAY...

MID LEVEL SHEAR AXIS AND ATTENDANT SFC BOUNDARY MAINTAINS A POSITION
IN VICINITY OF THE COASTAL PLAIN FRIDAY. WITH AIR MASS STILL MOIST
AND SLIGHT-MODERATELY UNSTABLE...EXPECT ANOTHER ROUND OF SCATTERED
SHOWERS/THUNDERSTORMS WITH LOCALLY HEAVY RAIN TO OCCUR. SIMILAR TO
TODAY...EXPECT GREATEST COVERAGE TO OCCUR EAST OF HIGHWAY 1. FARTHER
NW...A SLIGHTLY DRIER MORE STABLE AIR MASS AND WEAK DOWNSLOPE FLOW
IN THE WAKE OF THE MID LEVEL SHEAR AXIS WILL INHIBIT CONVECTIVE
DEVELOPMENT. STILL...WITH HEATING EXPECT ISOLATED-SCATTERED
CONVECTION DURING THE HEAT OF THE AFTERNOON. MAX TEMPS FAIRLY
UNIFORM DUE TO CLOUDS/CONVECTION. MAX TEMPS 85-88.

FRIDAY NIGHT...BULK OF CONVECTION WILL DIMINISH WITH LOSS OF HEATING
THOUGH COULD SEE A FEW SHOWERS PERSIST PAST MIDNIGHT ALONG OUR
EASTERN PERIPHERY DUE TO PRESENCE OF MID LEVEL SHEAR AXIS. MIN TEMPS
UPPER 60S TO AROUND 70.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
AS OF 310 AM THURSDAY...

SATURDAY THROUGH SUNDAY NIGHT: THE WEAK MID LEVEL TROUGH AXIS IS
PROGGED TO PUSH TO THE EAST AND SOUTH OF CENTRAL NC BY SATURDAY
MORNING. AT THE SURFACE THE LINGERING WEAK SURFACE TROUGH ACROSS
EASTERN NC IS EXPECTED TO SLOWLY RETROGRADE WESTWARD ACROSS THE
PIEDMONT (REMAINING VERY WEAK)... AS THE MID LEVEL RIDGE OVER THE
SOUTHERN PLAINS AND INTERMOUNTAIN WEST IS EXPECTED TO NUDGE EASTWARD
AND INTO OUR AREA. THIS COUPLED WITH DRIER AIR BEHIND THE DEPARTING
MID LEVEL TROUGH AND LACK OF A GOOD TRIGGER WILL LEAD TO GENERALLY
ISOLATED CONVECTION ON SATURDAY... WITH THE BEST CHANCE ACROSS OUR
FAR EAST/SOUTHEAST (BEST REMAINING MOISTURE AND WEAK CONVERGENCE
EARLY IN THE AFTERNOON). WITH AFTERNOON LOW LEVEL THICKNESS VALUES
EXPECTED TO BE AROUND 1420 METERS AND LACK OF GOOD CONVECTIVE
COVERAGE THINK WE WILL SEE TEMPS AT LEAST CLIMB INTO THE UPPER
80S/NEAR 90 NORTH/NORTHWEST TO THE LOWER 90S SOUTH. EXPECT GENERALLY
DRY CONDITIONS OVERNIGHT. HOWEVER... WITH CENTRAL NC ON THE
PERIPHERY OF THE MID LEVELE RIDGE AND MOISTURE EXPECTED TO BE
INCREASE CANNOT COMPLETELY RULE OUT A WEAK PERTURBATION MOVING
THROUGH THE MID LEVEL FLOW AND SETTING OFF A FEW ISOLATED
SHOWERS/STORMS. EXPECT LOWS SUNDAY MORNING WILL BE IN THE UPPER 60S
TO LOWER 70S.

CHANCES FOR SHOWERS AND STORMS WILL INCREASE A BIT ON SUNDAY...
ALTHOUGH STILL LOW CHANCE/SLIGHT CHANCE POPS AT THIS TIME. EXPECT WE
WILL BEGIN TO SEE A FULL LATITUDE EASTERN U.S. TROUGH DEVELOP. WHILE
THE MID LEVEL RIDGE WILL GENERALLY HOLD ACROSS OUR AREA ON SUNDAY...
WE WILL SEE THE MID LEVEL RIDGE CENTER BEGIN TO RETREAT WESTWARD AND
SETUP ACROSS THE WESTERN U.S. THIS COUPLED WITH INCREASING MOISTURE
THROUGHOUT THE COLUMN AND A SHARPENING SURFACE TROUGH WILL LEAD TO A
LITTLE BIT BETTER CHANCE OF SHOWERS AND STORMS FOR SUNDAY
AFTERNOON/EVENING... WITH THE BEST CHANCES ACROSS THE
NORTH/NORTHWEST PIEDMONT. AFTERNOON LOW LEVEL THICKNESS VALUES ARE
EXPECTED TO RISE BY ANOTHER 5 TO 10 METERS OVER SATURDAY AFTERNOON.
THUS... EXPECT WE WILL SEE HIGH TEMPS IN THE LOWER TO MID 90S (MAYBE
EVEN A FEW UPPER 90S ACROSS THE SANDHILLS). LOWS MONDAY MORNING ARE
EXPECTED TO BE GENERALLY IN THE LOWER 70S.

MONDAY THROUGH WEDNESDAY: A DEEP TROUGH IS EXPECTED TO DEVELOP
ACROSS THE EASTERN HALF OF THE COUNTRY EARLY NEXT WEEK... WITH A
DEEP VORTEX EXPECTED TO DIVE SOUTHWARD OUT OF CANADA AND ACROSS THE
NORTHERN PLAINS/UPPER MIDWEST AND GREAT LAKES REGION. THIS SHOULD
RESULT IN THE INCREASING LIKELIHOOD OF SHOWERS AND STORMS EARLY NEXT
WEEK ACROSS CENTRAL NC.... AS A STRONG COLD FRONT MOVES INTO THE
AREA EARLY NEXT WEEK (LOOKING LIKE LATE TUESDAY INTO TUESDAY NIGHT
OR EARLY WEDNESDAY). THUS... WILL SHOW CHANCES FOR SHOWERS AND
STORMS INCREASING EARLY NEXT WEEK... PEAKING ON TUESDAY
AFTERNOON/EVENING. WITH MODELS NOW SHOWING THE FRONT PUSHING TO THE
SOUTH OF THE AREA ON WEDNESDAY WILL LOWER POPS... BUT STILL KEEPING
AT LEAST A SLIGHT CHANCE NORTH TO CHANCE SOUTH MENTIONED AS WE ARE
TALKING ABOUT DAY 7 OF THE FORECAST AND DEALING WITH AN ANOMALOUS
SETUP FOR THIS TIME OF YEAR. IN FACT WE COULD EVEN SEE MORE OF AN
ORGANIZED SEVERE THREAT AS MID LEVEL FLOW IS EXPECTED TO STRENGTHEN
AS THE SYSTEM APPROACHES. HIGH TEMPS AHEAD OF THE FRONT MAY BE
SUPPRESSED SOME BY CONVECTION... BUT STILL THINK LOWER TO MID 90S
WILL STILL BE POSSIBLE ON MONDAY AND POSSIBLY TUESDAY (MAYBE A
CATEGORY COOLER ON TUESDAY DEPENDING ON TIMING OF THE PRECIP/FRONT).
HIGHS TEMPS WEDNESDAY WILL BE COOLER IF THE FRONT INDEED PUSHES
THROUGH THE AREA. FOR NOW WILL GO WITH HIGHS IN THE MID TO UPPER
80S. LOWS EARLY TO MID NEXT WEEK ARE EXPECTED TO BE IN THE LOWER TO
MID 70S IN ADVANCE OF THE FRONT AND UPPER 60S TO LOWER 70S ON
WEDNESDAY MORNING.

&&

AVIATION /18Z THURSDAY THROUGH TUESDAY/...
AS OF 1250 PM THURSDAY...

WHILE A FEW CLOUDS BASED AT 2000-3000 FT AGL PERSIST OVER CENTRAL
NC... VFR CONDITIONS ARE EXPECTED TO DOMINATE AT CENTRAL NC TERMINAL
SITES THROUGH 04Z THIS EVENING... ALTHOUGH A SHORT PERIOD OF MVFR
CIGS AND IFR VSBYS WITH HEAVY RAIN AND STRONG/VARIABLE WIND GUSTS
ARE POSSIBLE IN/NEAR SHOWERS/STORMS. STORMS COULD AFFECT TAF SITES
AT ANY TIME THROUGH MID EVENING BUT ARE MOST LIKELY TO IMPACT
INT/GSO IN THE 18Z-21Z WINDOW... RDU IN THE 20Z-02Z WINDOW... AND
FAY/RWI IN THE 21Z-04Z WINDOW. STARTING NEAR 04Z... SHOWERS AND
ISOLATED STORMS WITH SUB-VFR CONDITIONS MAY BE ONGOING NEAR RWI/FAY
AND PERHAPS RDU... ALTHOUGH COVERAGE SHOULD STEADILY SHRINK
OVERNIGHT. WIDESPREAD MVFR TO IFR FOG AND STRATUS ARE EXPECTED TO
FORM AFTER 06Z AND PERSIST UNTIL 12Z FRI MORNING... AFTER WHICH TIME
AN IMPROVEMENT TO VFR IS EXPECTED THROUGH 14Z. AWAY FROM STORMS...
PREVAILING WINDS WILL REMAIN LIGHT... UNDER 10 KTS... MAINLY FROM
THE S AND SW (EXCEPT VARIABLE AT INT/GSO).

LOOKING BEYOND 18Z FRI... VFR CONDITIONS WILL AGAIN DOMINATE BUT A
FEW STORMS WITH GUSTY WINDS AND SUB-VFR CONDITIONS ARE EXPECTED AT
RDU AND PARTICULARLY RWI/FAY FRI AFTERNOON/EVENING. ARRIVAL OF A
DRIER AND MORE STABLE AIR MASS FRI NIGHT THROUGH SUN WILL LEAD TO A
HIGH CONFIDENCE IN VFR CONDITIONS OVER THE WEEKEND. A RETURN TO
SCATTERED LATE DAY SHOWERS AND STORMS IS EXPECTED MON-TUE... WITH A
CHANCE OF LIGHT SUB-VFR FOG WITHIN A FEW HOURS OF DAWN BOTH MON AND
TUE. -GIH

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...WSS/HARTFIELD
NEAR TERM...HARTFIELD/WSS
SHORT TERM...WSS
LONG TERM...BSD
AVIATION...HARTFIELD
Hazardous weather outlook, Jul 10, 4:10 AM EDT, 9 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
410 AM EDT THU JUL 10 2014

NCZ007>011-023>028-040>043-073>078-083>086-088-089-110930-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-ALAMANCE-ORANGE-DURHAM-
FRANKLIN-NASH-EDGECOMBE-CHATHAM-WAKE-JOHNSTON-WILSON-STANLY-
MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-RICHMOND-SCOTLAND-HOKE-
CUMBERLAND-SAMPSON-
410 AM EDT THU JUL 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BRING LOCALLY
HEAVY RAINFALL TO MOST OF CENTRAL NORTH CAROLINA...POSSIBLY
LEADING TO LOCALIZED MINOR FLOODING. AN ISOLATED SEVERE
THUNDERSTORM MAY ALSO OCCUR WITH THE PRIMARY SEVERE WEATHER THREAT
BEING LOCALLY DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ021-022-038-039-110930-
FORSYTH-GUILFORD-DAVIDSON-RANDOLPH-
410 AM EDT THU JUL 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

A STRONG TO SEVERE THUNDERSTORM IS POSSIBLE THIS AFTERNOON WITH
THE PRIMARY SEVERE WEATHER THREAT BEING LOCALIZED DAMAGING WIND
GUSTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 10, 11:09 AM EDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1109 AM EDT THU JUL 10 2014

NCZ009>011-101545-
HALIFAX-VANCE-WARREN-
1109 AM EDT THU JUL 10 2014

...A CLUSTER OF STRONG THUNDERSTORMS WILL PRODUCE VERY HEAVY RAIN
AND GUSTY WINDS OVER NORTHERN VANCE... NORTHERN WARREN... AND
NORTHWEST HALIFAX COUNTIES THROUGH 1145 AM EDT...

AT 1105 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS 13 MILES NORTH OF HENDERSON... STRETCHING
ACROSS KERR LAKE AND LAKE GASTON... MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF PEAS... WIND GUSTS UP TO 40 MPH... AND VERY
HEAVY RAIN WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ROANOKE RAPIDS...WARRENTON...NORLINA...LITTLETON...MIDDLEBURG...
MACON...LAKE GASTON...JOHN H KERR RESERVOIR...STEELE CREEK MARINA &
CAMPGROUND AND KERR LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.

&&

LAT...LON 3651 7790 3650 7782 3648 7776 3648 7769
      3638 7765 3636 7850 3650 7850 3652 7849
      3654 7844 3654 7790
TIME...MOT...LOC 1505Z 239DEG 46KT 3651 7835

GIH
Special weather statement, Jul 10, 12:56 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1256 PM EDT THU JUL 10 2014

NCZ008>010-026-041-101745-
VANCE-WAKE-WARREN-GRANVILLE-FRANKLIN-
1256 PM EDT THU JUL 10 2014

...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN VANCE... FAR NORTHERN
WAKE...SOUTHWESTERN WARREN...SOUTHEASTERN GRANVILLE AND FRANKLIN
COUNTIES UNTIL 145 PM EDT...

AT 1256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CREEDMOOR...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM. TORRENTIAL HEAVY RAIN IS ALSO LIKELY

LOCATIONS IMPACTED INCLUDE...
HENDERSON...OXFORD...CREEDMOOR...LOUISBURG...WAKE FOREST...
FRANKLINTON...KITTRELL...BUNN...YOUNGSVILLE AND STEM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
40 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS.

LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.

&&

LAT...LON 3599 7815 3594 7818 3597 7871 3601 7870
      3603 7872 3603 7873 3628 7872 3639 7812
TIME...MOT...LOC 1656Z 269DEG 27KT 3608 7861

GIH

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 4:25 AM EDTSpecial Weather StatementRAHWayne35 min
Jul 10, 11:09 AM EDTSpecial Weather StatementRAHVance, Warren36 min
Jul 10, 12:56 PM EDTSpecial Weather StatementRAHFranklin49 min
Jul 10, 2:09 PM EDTSpecial Weather StatementRAHJohnston66 min
Jul 10, 2:56 PM EDTSpecial Weather StatementRAHEdgecombe49 min
Jul 10, 3:04 PM EDTSpecial Weather StatementRAHWilson86 min
Jul 10, 3:23 PM EDTSpecial Weather StatementRAHWayne52 min
Jul 10, 4:30 PM EDTSpecial Weather StatementRAHCumberland60 min
Jul 10, 5:05 PM EDTSpecial Weather StatementRAHWake55 min
Jul 10, 5:16 PM EDTSpecial Weather StatementRAHJohnston44 min
Jul 10, 5:19 PM EDTSevere Thunderstorm WarningRAHWake41 min
Jul 10, 5:36 PM EDTSevere Thunderstorm WarningRAHJohnston, Wake39 min
Jul 10, 5:36 PM EDTSevere Thunderstorm WarningRAHChatham, Lee, Wake35 min
Jul 10, 5:39 PM EDTSpecial Weather StatementRAHMontgomery66 min
Jul 10, 5:51 PM EDTAreal Flood AdvisoryRAHJohnston, Wake114 min
Jul 10, 6:02 PM EDTSevere Thunderstorm WarningRAHFranklin, Nash28 min
Jul 10, 6:39 PM EDTAreal Flood AdvisoryRAHWake2 hr

Nearby

Severe Thunderstorm Warnings in North Carolina, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.